CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 68 Number 4 (Aug 2016)

Looking for a printed back issue?
Page  
Contents
721   The Frequency of Elliptic Curve Groups Over Prime Finite Fields
Chandee, Vorrapan; David, Chantal; Koukoulopoulos, Dimitris; Smith, Ethan
762   On a Linear Refinement of the Prékopa-Leindler Inequality
Colesanti, Andrea; Gómez, Eugenia Saorín; Nicolás, Jesus Yepes
784   Toric Degenerations and Laurent Polynomials Related to Givental's Landau-Ginzburg Models
Doran, Charles F.; Harder, Andrew
816   On the Commutators of Singular Integral Operators with Rough Convolution Kernels
Guo, Xiaoli; Hu, Guoen
841   Characterizing the Absolute Continuity of the Convolution of Orbital Measures in a Classical Lie Algebra
Gupta, Sanjiv Kumar; Hare, Kathryn
876   Metric Spaces Admitting Low-distortion Embeddings into All $n$-dimensional Banach Spaces
Ostrovskii, Mikhail; Randrianantoanina, Beata
908   Existence of Hilbert Cusp Forms with Non-vanishing $L$-values
Sugiyama, Shingo; Tsuzuki, Masao

© Canadian Mathematical Society, 2017 : https://cms.math.ca/